MAUDE Adverse Event Report: MEDINOL LTD. ELUNIR¿ RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM; CORONARY DRUG-ELUTING STENT

MEDINOL LTD. ELUNIR¿ RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM; CORONARY DRUG-ELUTING STENT
Model Number 2.75X20
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not returned to manufacturer.
 
Event or Problem Description
The tech removed stent from sterile packaging.Upon examining the stent before insertion, the tech noticed that stent had a malformation.A stent strut had fractured and was sticking out from body of the stent.The physician took a clean dry gauze and ran it back the stent to see if the strut was part of the stent.The malformation strut grabbed the gauze and the physician did not use the stent.Additional information received on april 11th, 2018: no excessive force was applied to the device during preparation.The tech did not touch the stent area.The stent was damaged approximately in the middle of it.The product was stored properly, according to ifu.The packaging was inspected prior to use and no damage was noted.There was no difficulty removing the product from the packaging.
 
Event or Problem Description
Additional information received: 1.Ifu review (may 22, 2018) - no deviation of ifu was reported.2.Device analysis ((b)(6)) - the reported "fractured" stent strut was ascertained not to be broken or cracked, but an uplifted strut.While it is evident that the strut uplift occurred post stent integration, no conclusion can be made as to when and under what circumstances stent deformation/ strut uplifting occurred.3.Final report (may 28, 2018) - while no definite conclusion can be made as to the circumstances of the reported failure, there are no signs of any product manufacturing issues.It has been suggested that the strut uplift may have occurred during the remove of the shipping mandrel while pressing the sleeve.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
ELUNIR¿ RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
MEDINOL LTD.
beck tech bldg
8 hartom st.
jerusalem, israel 97775 08
IS  9777508
MDR Report Key7482397
Report Number3003084171-2018-00017
Device Sequence Number13817162
Product Code NIQ
UDI-Device Identifier07290107013635
UDI-Public07290107013635
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
P170008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date10/31/2019
Device Model Number2.75X20
Device Catalogue NumberLUN275R20US
Device Lot NumberLNRUS00042
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2018
Supplement Date Received by Manufacturer05/06/2018
Initial Report FDA Received Date05/03/2018
Supplement Report FDA Received Date05/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1